≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Hairloss

 

 

Similar posts:

Re: Severe Hairloss and side effects 4

 

 

Posts about Hairloss

excessive hairloss1Oily scalp and hairloss9regarding hairloss1An update: re Arnica 30 and my hairloss99Excessive female pattern hairloss11Hairloss1Dear 0antivirus0 help me regarding hairloss1Weakness,General hairloss4Male Pattern Baldness (MPB) & Other types of Hairloss192PCOD and hairloss1

 

The ABC Homeopathy Forum

Severe Hairloss and side effects

I have been experiencing hairloss for the last 2 years. It was very minor but i started taking treatment for androgenic alopecia(my biggest mistake) i.e finasteride orally and topical application of minoxidil. Results were very good but when i came to know about the side effects i quit it. But after quitting i started experiencing severe hairloss on the back of my head(crown). I am almost balding now.. my scalp is clearly visible now. I hav re-started only topical application of minoxidil but the hairloss is still very high. If i stop it it gets even worse. Wish i had not started it my condition would have been much better. Someone pls help me... can i get my hair back or atleast prevent my hairloss. If i just slide my fingers through my hair atleast 5 to10 hairs fall off. I am very tensed and do not get proper sleep now.
 
  Pundalik on 2007-12-29
This is just a forum. Assume posts are not from medical professionals.
pls take one dose of Psorinum 10M and after a week start Phosphorus 200 daily one dose early in the morning empty stomach for a month and report me...

dr.deoshlok sharma
 
deoshlok last decade
do i dis continue with my current medication on minoxidil?
 
Pundalik last decade
you can no problem.
dr.deoshlok sharma
 
deoshlok last decade
Thanks fo the reply.
But before i begin could you please tell me more about the medecine and how will it help me and do they have any side effects.. if any?

Pls do not mis understand me.. i am asking you this because of my bad experiences in the past and i dont want to get stuck up with something again.

One more thing.. if i stop using minoxidil my hairfall increases almost 10 times, willk this stop with the new medecine??

I am also attaching a photo of my scalp.
 
Pundalik last decade
My pic is attached ...

(This post contains an image. To view the image, please log on.)

 
Pundalik last decade
my prescription is ok. go on continue...

report me after week. ext medicine will not help you as you think...
it is a internal disease. this disease is due to lack of blood supply to the hair..

it can be cure through internal medicine..

dr.deoshlok sharma
 
deoshlok last decade
dr.deoshlok sharma

My two friends also suffering from hair loss, one is almost lost the front and other having major loss of mid, so my question is, shall i advised them to use your above prescribed medicine or you need to see the picture of their heads.. pl advise
 
maaqm last decade
As I discussed above regarding my friends, here i am attaching one friend picture for your kind reference....

Kindly advise.

(This post contains an image. To view the image, please log on.)

 
maaqm last decade
I have taken phosphorus for more than 2 weeks now but there is no improvement, it is still getting worse. In the last 2 months i hav lost so much hair that i can almost see a bald patch now. I have also continued with the topical application of minoxidil but the skin of my scalp is peeling off and it is spreading over my head. Pls help.
 
Pundalik last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.